
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Impact of different social attitudes on epidemic spreading in activity-driven networks
Yunxiang Hou, Yikang Lu, Yuting Dong, et al.
Applied Mathematics and Computation (2023) Vol. 446, pp. 127850-127850
Closed Access | Times Cited: 12
Yunxiang Hou, Yikang Lu, Yuting Dong, et al.
Applied Mathematics and Computation (2023) Vol. 446, pp. 127850-127850
Closed Access | Times Cited: 12
Showing 12 citing articles:
Epidemic spreading on higher-order networks
Wei Wang, Yanyi Nie, Wenyao Li, et al.
Physics Reports (2024) Vol. 1056, pp. 1-70
Closed Access | Times Cited: 57
Wei Wang, Yanyi Nie, Wenyao Li, et al.
Physics Reports (2024) Vol. 1056, pp. 1-70
Closed Access | Times Cited: 57
Impact of multiple doses of vaccination on epidemiological spread in multiple networks
Ling Li, Gaogao Dong, Huaiping Zhu, et al.
Applied Mathematics and Computation (2024) Vol. 472, pp. 128617-128617
Closed Access | Times Cited: 5
Ling Li, Gaogao Dong, Huaiping Zhu, et al.
Applied Mathematics and Computation (2024) Vol. 472, pp. 128617-128617
Closed Access | Times Cited: 5
A co-evolutionary model of information, behavior, and epidemics in multiplex networks: Incorporating subjective and objective factors
Yue Yu, Liang’an Huo
Applied Mathematics and Computation (2025) Vol. 499, pp. 129406-129406
Closed Access
Yue Yu, Liang’an Huo
Applied Mathematics and Computation (2025) Vol. 499, pp. 129406-129406
Closed Access
A Markovian epidemic model in a resource-limited environment
A. Gómez‐Corral, M. J. Lopez‐Herrero, Diana Taipe
Applied Mathematics and Computation (2023) Vol. 458, pp. 128252-128252
Open Access | Times Cited: 5
A. Gómez‐Corral, M. J. Lopez‐Herrero, Diana Taipe
Applied Mathematics and Computation (2023) Vol. 458, pp. 128252-128252
Open Access | Times Cited: 5
Dynamic vaccination strategies in dual-strain epidemics: A multi-agent-based game-theoretic approach on scale-free hybrid networks
Mushrafi Munim Sushmit, Reyajul Hasan Leon, Muntasir Alam
Chaos Solitons & Fractals (2024) Vol. 185, pp. 115067-115067
Closed Access | Times Cited: 1
Mushrafi Munim Sushmit, Reyajul Hasan Leon, Muntasir Alam
Chaos Solitons & Fractals (2024) Vol. 185, pp. 115067-115067
Closed Access | Times Cited: 1
Preserving system activity while controlling epidemic spreading in adaptive temporal networks
Marco Mancastroppa, A. Vezzani, Vittoria Colizza, et al.
Physical Review Research (2024) Vol. 6, Iss. 3
Open Access | Times Cited: 1
Marco Mancastroppa, A. Vezzani, Vittoria Colizza, et al.
Physical Review Research (2024) Vol. 6, Iss. 3
Open Access | Times Cited: 1
Misinformation spreading on activity-driven networks with heterogeneous spreading rates
Gong Yong-wang, Michael Small
Chaos An Interdisciplinary Journal of Nonlinear Science (2024) Vol. 34, Iss. 10
Closed Access | Times Cited: 1
Gong Yong-wang, Michael Small
Chaos An Interdisciplinary Journal of Nonlinear Science (2024) Vol. 34, Iss. 10
Closed Access | Times Cited: 1
Coupled Propagation Dynamics of Information and Infectious Disease on Two-Layer Complex Networks with Simplices
Zhiyong Hong, Huiyu Zhou, Zhishuang Wang, et al.
Mathematics (2023) Vol. 11, Iss. 24, pp. 4904-4904
Open Access | Times Cited: 4
Zhiyong Hong, Huiyu Zhou, Zhishuang Wang, et al.
Mathematics (2023) Vol. 11, Iss. 24, pp. 4904-4904
Open Access | Times Cited: 4
The effect of migration on vaccination dilemma in networked populations
Bei Jiang, Lin Yuan, Rongcheng Zou, et al.
Chaos Solitons & Fractals (2023) Vol. 170, pp. 113411-113411
Closed Access | Times Cited: 2
Bei Jiang, Lin Yuan, Rongcheng Zou, et al.
Chaos Solitons & Fractals (2023) Vol. 170, pp. 113411-113411
Closed Access | Times Cited: 2
Impact of message fatigue in information-disease coupled dynamics on temporal simplicial networks
Xuemei You, Xiaonan Fan, Yinghong Ma, et al.
Applied Mathematics and Computation (2024) Vol. 479, pp. 128879-128879
Closed Access
Xuemei You, Xiaonan Fan, Yinghong Ma, et al.
Applied Mathematics and Computation (2024) Vol. 479, pp. 128879-128879
Closed Access
Coupled awareness-epidemic dynamics in a two-layer network with community structure
Dun Han, Xin Wang
International Journal of Modern Physics C (2024) Vol. 36, Iss. 03
Closed Access
Dun Han, Xin Wang
International Journal of Modern Physics C (2024) Vol. 36, Iss. 03
Closed Access
Effect of behavioral changes on epidemic spreading in coupled simplicial activity driven networks
Shuai Huang, Yuan-Hao Xu, M. Li, et al.
Journal of Statistical Mechanics Theory and Experiment (2023) Vol. 2023, Iss. 12, pp. 123405-123405
Closed Access | Times Cited: 1
Shuai Huang, Yuan-Hao Xu, M. Li, et al.
Journal of Statistical Mechanics Theory and Experiment (2023) Vol. 2023, Iss. 12, pp. 123405-123405
Closed Access | Times Cited: 1
Impact of different interaction behavior on epidemic spreading in time-dependent social networks
Shuai 帅 Huang 黄, Jie 杰 Chen 陈, Meng-Yu 梦玉 Li 李, et al.
Chinese Physics B (2023) Vol. 33, Iss. 3, pp. 030205-030205
Closed Access
Shuai 帅 Huang 黄, Jie 杰 Chen 陈, Meng-Yu 梦玉 Li 李, et al.
Chinese Physics B (2023) Vol. 33, Iss. 3, pp. 030205-030205
Closed Access